Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS San Diego, CA

July 19, 2015Riverside County, San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Jul 19, 2015, 3:34 PM PDT for Riverside County, San Bernardino County, California. It was in force for 5 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 3:34 PM PDT (22:34 UTC)
Expired
Jul 19, 2015, 8:30 PM PDT
In force
5 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 35 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:47 PM PDTFLASH FLOOD1 Sw Running Springs, CACHP REPORTS HEAVY RAIN CAUSING ROCK SLIDE...WITH A BOULDER PARTIALLY BLOCKING RIGHT LANE AT SR 330 NEAR RUNNING SPRINGS.
Jul 19, 3:47 PM PDTFLASH FLOOD1 Wsw Running Springs, CACHP REPORTS HEAVY RAIN CAUSING ROCK SLIDE...WITH A BOULDER PARTIALLY BLOCKING RIGHT LANE AT SR 330 NEAR RUNNING SPRINGS.
Jul 19, 4:00 PM PDTFLASH FLOOD1 Ese Wrightwood, CASPOTTER REPORTS SHEEP CREEK...NEAR THE TOP OF EAST CANYON IN EAST WRIGHTWOOD...IS FULL AND COMING DOWN LIKE RIVER RAPIDS...WITH LOTS OF TREE TRUNKS GOING BY. IT'S BEEN FLOWING SINCE AROUND 4 PM.
Jul 19, 4:06 PM PDTFLASH FLOOD9 Ese Wrightwood, CACHP REPORTS MUD FLOWING ACROSS ALL LANES WITH LANES BLOCKED AT INTERSTATE 15 NEAR THE CAJON JUNCTION.
Jul 19, 4:28 PM PDTFLASH FLOOD4 Wnw Corona, CACHP REPORTS DARK SEDAN STUCK IN A FLOOD AT SR 71 AND THE SR 91 CONNECTION. VEHICLES ARE GOING AROUND THE DRIVER.
Jul 19, 4:44 PM PDTFLASH FLOOD1 Se Wrightwood, CACHP REPORTED ROADWAY GETTING WASHED AWAY AT LONE PINE CANYON ROAD NEAR EAST CANYON DRIVE.
Jul 19, 5:00 PM PDTFLASH FLOOD4 Wsw Mountain View Acre, CASPOTTER REPORTS INTERSECTION FLOODED WITH WATER A THIRD OF THE WAY UP TO THE TIRES OF CARS MOVING THROUGH IN PHELAN.
Jul 19, 6:45 PM PDTFLASH FLOOD2 E Hesperia, CAFLOODING STARTED AROUND 6:45 PM AND CONTINUED FOR A COUPLE HOURS. WIDE SPREAD FLASH FLOOD/ROAD CLOSURES ALONG ROUTE 2 IN THE WRIGHTWOOD AREA, DUE TO HEAVY RAINFALL IN THE AREA AND DEBRIS BEING WASHED ONTO ROADS. A COUPLE OF ROAD WASH OUTS AND CULVERTS BEING DA
Jul 19, 7:30 PM PDTFLASH FLOOD10 Nne Rancho Cucamonga, CASWIFT WATER RESCUE AT LYTLE CREEK DUE TO FLASH FLOODING.
Jul 19, 8:15 PM PDTFLASH FLOOD6 S Wrightwood, CAPHILL DUPREE RELAYED A REPORT THAT MT. BALDY ROAD IS CLOSED AT FALLS ROAD DUE TO ROCK/MUD SLIDES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WGUS56 KSGX 192234
FFWSGX
CAC065-071-200130-
/O.NEW.KSGX.FF.W.0010.150719T2234Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
334 PM PDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 630 PM PDT
    
* AT 331 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN FROM WESTERN PORTIONS OF THE INLAND EMPIRE 
  NORTHWARD TO THE HIGH DESERTS. FLASH FLOODING WILL BEGIN 
  SHORTLY...ESPECIALLY IN STEEP TERRAIN. 

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
  RIVERSIDE...SAN BERNARDINO...FONTANA...ONTARIO...CORONA...
  VICTORVILLE...RIALTO...HESPERIA...CHINO...APPLE VALLEY...
  WRIGHTWOOD...I-15 THROUGH THE CAJON PASS...HWY 2 BETWEEN PHELAN AND
  WRIGHTWOOD...LAKE ARROWHEAD...RANCHO CUCAMONGA...CHINO HILLS...
  UPLAND...HIGHLAND...MONTCLAIR AND ADELANTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
      3429 11764 3454 11766 3450 11735 3435 11700
      3412 11705 3409 11738 3377 11752 3397 11779

$$

JT
2 follow-up statements
857 
WGUS76 KSGX 200038
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
538 PM PDT SUN JUL 19 2015

CAC065-071-200130-
/O.CON.KSGX.FF.W.0010.000000T0000Z-150720T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-
538 PM PDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR SAN
BERNARDINO AND RIVERSIDE COUNTIES...

AT 536 PM PDT...DOPPLER RADAR SHOWED LIGHT TO MODERATE SHOWERS 
CONTINUING OVER THE HIGH DESERTS SOUTHWARD TOWARDS THE WESTERN 
INLAND EMPIRE. PRIOR THUNDERSTORMS HAVE PRODUCED FLASH FLOODING 
ACROSS THE AREA. 

AT 406 PM PDT...CHP REPORTED MUD FLOWING ACROSS ALL LANES WITH LANES 
BLOCKED AT INTERSTATE 15 NEAR THE CAJON JUNCTION. 

AT 444 PM PDT CHP REPORTED A ROADWAY GETTING WASHED AWAY AT LONE 
PINE CANYON ROAD NEAR EAST CANYON DRIVE. 

PORTIONS OF THE SAN BERNARDINO MOUNTAINS AND HIGH DESERTS REMAIN FLOODED. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RIVERSIDE...SAN 
BERNARDINO...VICTORVILLE...RIALTO...HESPERIA... CHINO...APPLE 
VALLEY... WRIGHTWOOD...I-15 THROUGH THE CAJON PASS... HWY 2 BETWEEN 
PHELAN AND WRIGHTWOOD...AND LAKE ARROWHEAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
      3429 11764 3454 11766 3450 11735 3435 11700
      3412 11705 3409 11738 3377 11752 3397 11779

$$

JT
585 
WGUS56 KSGX 200126
FFWSGX
CAC065-071-200330-
/O.EXT.KSGX.FF.W.0010.000000T0000Z-150720T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
626 PM PDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 830 PM PDT

* AT 623 PM PDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  HEAVY RAIN CONTINUING ACROSS THE WARNED AREA. UP TO AN INCH OF 
  RAIN HAS FALLEN IN SOME PARTS OF THE WARNED AREA. FLASH FLOODING 
  IS ALREADY OCCURRING. IN ADDITION...EXCESSIVE RAINFALL WILL LIKELY 
  RESULT IN DEBRIS FLOWS WITHIN AND DOWNSTREAM OF THE 2015 LAKE FIRE 
  BURN SCAR. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION 
  AND OTHER LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
  RIVERSIDE...SAN BERNARDINO...FONTANA...ONTARIO...CORONA...
  VICTORVILLE...RIALTO...HESPERIA...CHINO...APPLE VALLEY...
  WRIGHTWOOD...I-15 THROUGH THE CAJON PASS...HWY 2 BETWEEN PHELAN AND
  WRIGHTWOOD...LAKE ARROWHEAD...RANCHO CUCAMONGA...CHINO HILLS...
  UPLAND...HIGHLAND...MONTCLAIR AND ADELANTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3400 11778 3400 11777 3402 11777 3402 11773
      3429 11764 3454 11766 3450 11735 3435 11700
      3412 11705 3409 11738 3377 11752 3397 11779

$$

PG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:44 PM PDT, 50 minutes earlier.

Area forecast discussion, Jul 19, 2:44 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
244 PM PDT SUN JUL 19 2015

.QUICK UPDATE...

JUST ISSUED A QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS MOVING INTO THE COASTAL AREAS AND
WIDESPREAD ACTIVITY CONTINUING OVER THE MOUNTAINS. LARGE BATCH OF
LIGHTER SHOWERS ASSOCIATED WITH REMNANT CIRCULATION MOVING NORTH
JUST OFF THE BAJA COAST SHOULD CONTINUE LIGHTER SHOWER ACTIVITY
THROUGH MID-EVENING FOR MUCH OF THE COASTAL...VALLEY...AND MOUNTAIN
AREAS...WITH SCATTERED ACTIVITY OVER THE DESERTS...CONTINUING
THROUGH LATE EVENING OVER THE SAN BERNARDINO MOUNTAINS AND
THE NORTHERN HIGH DESERTS.

&&

.SYNOPSIS...
TROPICAL MOISTURE WILL DECREASE ACROSS SOUTHERN CALIFORNIA AFTER
TODAY AS A LOW PRESSURE TROUGH BECOMES REESTABLISHED ALONG THE
WEST COAST. THERE IS STILL A CHANCE OF SHOWERS OVER THE MOUNTAINS
AND HIGH DESERTS ON MONDAY...THEN DRY AND SEASONALLY COOL WEATHER
WILL PREVAIL THROUGH FRIDAY. A DEEP MARINE LAYER WILL RETURN ON
MONDAY...AND LINGER MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING LOW CLOUDS...AND SLIGHTLY BELOW AVERAGE TEMPERATURES. SOME
WARMING IS POSSIBLE BY NEXT WEEKEND AS THE TROUGH ALONG THE WEST
COAST WEAKENS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

RADAR SHOWED NUMEROUS THUNDERSTORMS OVER AND WEST OF THE MTN
CRESTS...AND OVER THE HIGH DESERT THROUGH 1 PM PDT. GENERAL CELL
MOVEMENT WAS TO THE NNW WITH A DRIFT INTO THE COASTAL VALLEYS. HEAVY
CONVECTIVE CELLS WERE SOUTH OF THE BORDER AS WELL. THE ACTIVITY
IS BEING INFLUENCED BY ANOMALOUSLY HIGH PWS NEARING TWO INCHES
THIS EVENING...AND THE REMNANT CYCLONIC CIRCULATION OFF THE BAJA
COAST THAT IS DRIFTING NORTH. THIS IS HELPING TO ADVANCE THE
ACTIVITY WESTWARD. A FLASH FLOOD WATCH COVERS AREAS WEST OF THE MTS
EXCEPT ORANGE COUNTY AND COASTAL SAN DIEGO COUNTY THROUGH 10 PM PDT.

EXPECT AN OVERALL DECREASE IN THE INTENSITY OF THE CONVECTION
AROUND OR SHORTLY AFTER SUNSET...HOWEVER SHOWERS MAY WELL CONTINUE
THROUGH THE NIGHT AHEAD OF THE UPPER-LEVEL TROUGH AXIS SWINGING
NORTH.

SATELLITE IMAGERY FROM EARLY THIS AFTERNOON SHOWED A LARGE PINWHEEL
OF CLOUDS CENTERED ABOUT 320 MILES SW OF SAN DIEGO. HIGH CLOUDS WITH
THIS SHIELD WILL BE ADVANCING NORTHWARD THROUGH THIS EVENING...
LIKELY HIDING LOWER LAYERS OF CLOUDS AS WELL. THIS REMNANT MOISTURE
FROM DOLORES WILL CONTINUE NORTHBOUND AHEAD OF A SHORTWAVE TROUGH
SWINGING NORTH OVER THE AREA TONIGHT. NO ENHANCEMENT HAS BEEN
INDICATED IN THE CLOUD SHIELD TODAY...AND THE LATEST NAM12 AND OTHER
12Z GLOBAL MODELS SUGGESTS IT WILL REMAIN RATHER BENIGN...POSSIBLY
TRIGGERING SOME LIGHT STRATIFORM PRECIP FROM THE DEEP MOIST LAYER
AND WEAK LIFT AHEAD OF THE TROUGH AXIS TONIGHT.

THE LOCAL WRF AND ECMWF MODELS SHOW A DEEP MARINE LAYER DEVELOPING
OVERNIGHT AND SPREADING WELL INLAND. THIS IS LIKELY STILL BE
TROPICAL IN NATURE...SO IT WILL FEEL QUITE HUMID AND UNCOMFORTABLE
OVERNIGHT AS TEMPERATURES REMAIN IN THE THE UPPER 60S AND LOWER 70S.
GRADUALLY...THIS AIRMASS WILL BE REPLACED BY A COOLER MARINE
AIRMASS LATER IN THE WEEK. THE EXTENSIVE CLOUDS AND HIGH HUMIDITY
WILL SMOOTH OUT THE DIURNAL TEMPERATURE CURVE AND LIKELY KEEP
OVERNIGHT MINIMUMS ABOVE AVERAGE...AND DAYTIME HIGHS LOWER FOR
SEVERAL DAYS.

THE 12Z GFS/ECMWF MODELS DEVELOP ANOTHER LONGWAVE TROUGH OVER
WESTERN N.A. THIS WEEK. THE GFS IS DEEPER WITH THE TROUGH LATE IN
THE WEEK...WHILE THE ECMWF IS WEAKER WITH A BROAD SUBTROPICAL RIDGE
EXPANDING ACROSS THE SOUTHWEST. BOTH MODELS SUGGEST DRY CONDITIONS
THROUGH NEXT WEEKEND...HOWEVER BOTH DO SHOW SOME ELEVATED...
SUBTROPICAL MOISTURE ARRIVING.

&&

.AVIATION...
192000Z...BKN-SCT AOA 8000 FT MSL ACROSS THE AREA THROUGH THIS
EVENING. SHRA/TSRA CONTINUING OVER THE MOUNTAINS...PORTIONS OF THE
DESERTS...AND THE INLAND EMPIRE THROUGH EARLY EVENING...ALTHOUGH
SOME SHRA/TSRA MAY MOVE INTO THE SAN DIEGO VALLEYS AND THE COASTAL
AREAS AS WELL. CONFIDENCE IN SHRA/TSRA MAKING IT TO THE COAST IS LOW-
TO-MODERATE. STORM BASES WILL BE NEAR 7000 FT MSL WITH TOPS TO 25000
FT MSL AND CB TOPS 35000-45000 FT MSL. TSRA MAY PRODUCE HEAVY
RAIN...GUSTY DOWNDRAFT WINDS...AND FREQUENT LIGHTNING. STORMS WILL
GRADUALLY TAPER OFF AFTER SUNSET AND END BY MON MORNING. PATCHY LOW
CLOUDS MAY RETURN TO THE COASTAL AND VALLEY AREAS AFTER 20/0300
UTC...BUT CONFIDENCE IN TIMING...COVERAGE...AND CIG HEIGHTS ARE LOW.

&&

.MARINE...
100 PM...SOME SHOWERS AND POSSIBLE THUNDERSTORMS MAY MOVE NORTH OVER
THE COASTAL WATERS THROUGH EARLY MONDAY MORNING ALONG WITH GUSTY
SOUTH-SOUTHEAST WINDS AS THE REMNANT LOW OF POST-TROPICAL CYCLONE
DOLORES MOVES NORTH. CONDITIONS WILL IMPROVE BY LATE MONDAY MORNING.

&&

.BEACHES...
100 PM...AN INCREASING SHORT PERIOD SOUTH SWELL FROM
POST-TROPICAL CYCLONE DOLORES WILL REACH PARTS OF ORANGE COUNTY AND
NORTHERN SAN DIEGO COUNTY TODAY...PEAKING TONIGHT AT 5-6 FT/9 SEC.
SURF OF 3 TO 5 FT...WITH LOCAL SETS TO 6 FT...IS POSSIBLE ALONG
SOUTH FACING BEACHES OF ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY
BEACHES THIS AFTERNOON AND MONDAY. STRONG RIP AND LONGSHORE CURRENTS
ARE EXPECTED AT ALL BEACHES THROUGH MONDAY.

ISOLATED SHOWERS ARE POSSIBLE AGAIN THIS AFTERNOON THROUGH EARLY
EVENING...THOUGH THE POTENTIAL FOR THUNDERSTORMS AT THE BEACHES IS
LOWER THAN YESTERDAY. STILL...THE RISK IS THERE ONCE AGAIN. GUSTY
WINDS AND DANGEROUS CLOUD-TO-GROUND AND CLOUD-TO-WATER LIGHTNING ARE
POSSIBLE SHOULD ANY THUNDERSTORMS DEVELOP.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE INTO THIS EVENING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR APPLE AND LUCERNE
     VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
     SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC...JAD
AVIATION/MARINE/BEACHES...HARRISON
QUICK UPDATE...JMB

In the hours before

Local storm report, Jul 19, 3:17 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     FLASH FLOOD      6 SSE DEL MAR           32.89N 117.23W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTS VEHICLES STALLED IN WATER AT THE
            INTERSTATE 5/GENESEE ON-RAMP.

&&

SHARRISO
Local storm report, Jul 19, 3:19 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
319 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      RAMONA                  33.04N 116.87W
07/19/2015                   SAN DIEGO          CA   TRAINED SPOTTER

            KNEE HIGH WATER AT INTERSECTION OF HIGHWAYS
            78 AND 67. SPOTTER REPORTS THAT 0.43 INCHES
            OF RAIN FELL IN 18 MINUTES.

&&

SHARRISO
Local storm report, Jul 19, 3:23 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
323 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 E JULIAN              33.07N 116.55W
07/19/2015                   SAN DIEGO          CA   TRAINED SPOTTER

            SPOTTER REPORTS SIGNIFICANT DEBRIS FLOW ON
            BANNER GRADE AT MILE MARKER 61.

&&

SHARRISO
Local storm report, Jul 19, 3:27 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
327 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     NON-TSTM WND DMG 3 SW PERRIS             33.77N 117.26W
07/19/2015                   RIVERSIDE          CA   LAW ENFORCEMENT

            CHP REPORT OF 2 POWER LINES DOWN IN THE
            MIDDLE OF THE ROADWAY AT HIGHWAY 74 AND
            SOPHIE STREET.

&&

SHARRISO
Local storm report, Jul 19, 3:30 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      3 SW PERRIS             33.77N 117.26W
07/19/2015                   RIVERSIDE          CA   LAW ENFORCEMENT

            CHP REPORTS ROADWAY COMPLETELY FLOODED WITH
            MUD AND DEBRIS IN BOTH DIRECTIONS AT HIGHWAY
            74 AND SOPHIE STREET.

&&

SHARRISO
Local storm report, Jul 19, 3:31 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
331 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     FLASH FLOOD      PERRIS                  33.79N 117.22W
07/19/2015                   RIVERSIDE          CA   LAW ENFORCEMENT

            CHP REPORTS VAN BUREN NEAR INTERSTATE 215
            COMPLETELY FLOODED WITH 8 VEHICLES STUCK.

&&

SHARRISO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:24 PM PDTAreal Flood AdvisorySGXSan Diego8 hr
Jul 19, 1:27 PM PDTAreal Flood AdvisorySGXRiverside, San Diego5 hr
Jul 19, 1:55 PM PDTSevere Thunderstorm WarningSGXRiverside65 min
Jul 19, 1:58 PM PDTFlash Flood WarningSGXSan Diego3 hr
Jul 19, 2:37 PM PDTAreal Flood AdvisorySGXSan Diego4 hr
Jul 19, 2:50 PM PDTFlash Flood WarningSGXRiverside, San Bernardino3 hr
Jul 19, 3:07 PM PDTFlash Flood WarningSGXSan Diego3 hr
Jul 19, 3:16 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Jul 19, 4:35 PM PDTFlash Flood WarningSGXRiverside5 hr
Jul 19, 4:40 PM PDTFlash Flood WarningSGXOrange6 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.